Authors: Diblík, Josef
Iričanin, Bratislav
Stević, Stevo 
Šmarda, Zdeněk
Title: Note on the existence of periodic solutions of a class of systems of differential-difference equations
Journal: Applied Mathematics and Computation
Volume: 232
First page: 922
Last page: 928
Issue Date: 1-Apr-2014
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2014.01.104
Abstract: 
We prove a result on the existence of periodic solutions of a class of systems of differential-difference equations partially solved with respect to the first-order derivative by constructing it in a form of a series.
Keywords: Periodic solutions | Systems of differential-difference equations
Publisher: Elsevier
Project: Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Brno University of Technology, Project FEKT-S-14-2200
Czech Grant Agency, Grant No. P201/11/0768

Show full item record

SCOPUSTM   
Citations

4
checked on Nov 27, 2022

Page view(s)

13
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.